Mohammad A. Yazdani, Ph.D.


University of West Georgia, USA




Editorial  Review Board:


Mufid Abudiab, Ph.D


Texas A&M University-Corpus Christi, USA


Timothy Glaude, Ph.D.


Xavier University of Louisiana, USA


Saleem Hasan, Ph.D.


Southern University and A&M College , USA


Firooz Khosraviyani , Ph.D.


Texas A&M International University , USA

Volume 12, Number 2  September 2017







Simpson’s Rule Cumulative Integration with MS Excel and Irregularly-spaced Data


Kenneth V. Cartwright, Ph.D., University of The Bahamas, Nassau, Bahamas.




Sample Sizes for Predictive Regression Models and Their Relationship to Correlation Coefficients


G. Knofczynski, Ph.D., Armstrong State University, Savannah, GA, USA  




A Minkowski-like Inequality Over


Karen S. Adams, Ed.D. Shepherd University, Shepherdstown, WV. USA



The Fundamental Property of Nagel Point – A New Proof

Dasari Naga Vijay Krishna, Department of Mathematics, Narayana, Educational Institutions, Bengalore, INDIA


Copyright ©2006-2017 MSME. All rights reserved. The contents of MSME are protected by Intellectual Property Laws, including US Copyright Laws.